Hi my daughter has been on a combination of Eltrombopag and MMF for sometime (75mg eltrombopag 1gm MMF)

Her count has risen steadily to a very healthy 230 and it was decided to taper off the Eltrombopag to 50mg, within 2 weeks she has dropped to 103 (which is still good), has anyone else had this type of experience while on this combination, she is back up to 75mg Eltrombopag to try and get a higher count as her doctor is worried that she may drop again next week. Any experiences on this combination and the effects when tapering off the medication would be gratefully appreciated.

Last edited by

2 Replies

oldestnewest
  • Hi LINDYLOU: I HAVE BEEN ON ELTROMBOPAG FOR SOMETIME, IT GOES UP AND DOWN, AND IF I DROP ONE PILL IT WILL GO DOWN TO THE POINT I WILL GET BLISTERS IN MY MOUTH. MY LAST COUNT WAS 4 FROM 450 IN 9 DAYS, NOBODY CAN SEEM TO GET THIS FIGURED OUT FOR ME.

  • Hi thanks for that was wondering if sudden drop was an effect if changing dose . Our next step once they go up again us to try and drop the mmf dosage thanks

You may also like...